# SDR DHL98721003

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL EMITTED FROM CARGO DOOR AREA.  ADJUSTED FWD DOOR CUT OUT SEAL DEPRESSOR PER MM 52-31-0.  PRESSURIZED TO 8.6 PSI.  OPS CHECK OK.
